JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE INVERSE PROBLEM FOR STURM-LIOUVILLE OPERATOR WITH A NONLINEAR SPECTRAL PARAMETER IN THE BOUNDARY CONDITION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE INVERSE PROBLEM FOR STURM-LIOUVILLE OPERATOR WITH A NONLINEAR SPECTRAL PARAMETER IN THE BOUNDARY CONDITION
Mamedov, Khanlar R.;
  PDF(new window)
 Abstract
The inverse scattering problem is investigated for some second order differential equation with a nonlinear spectral parameter in the boundary condition on the half line [0, ). In the present paper the coefficient of spectral parameter is not a pure imaginary number and the boundary value problem is not selfadjoint. We define the scattering data of the problem, derive the main integral equation and show that the potential is uniquely recovered.
 Keywords
inverse problem of scattering theory on half line;Sturm-Liouville operator with a nonlinear spectral parameter;scattering data;
 Language
English
 Cited by
1.
On an inverse scattering problem for a class Dirac operator with discontinuous coefficient and nonlinear dependence on the spectral parameter in the boundary condition, Mathematical Methods in the Applied Sciences, 2012, 35, 14, 1712  crossref(new windwow)
2.
Inverse scattering problem for Sturm-Liouville operator with nonlinear dependence on the spectral parameter in the boundary condition, Mathematical Methods in the Applied Sciences, 2011, 34, 2, 231  crossref(new windwow)
3.
On an inverse scattering problem for a class of Dirac operators with spectral parameter in the boundary condition, Journal of Mathematical Analysis and Applications, 2012, 393, 2, 470  crossref(new windwow)
4.
On an Inverse Scattering Problem for a Discontinuous Sturm-Liouville Equation with a Spectral Parameter in the Boundary Condition, Boundary Value Problems, 2010, 2010, 1, 171967  crossref(new windwow)
 References
1.
T. Aktosun, Construction of the half-line potential from the Jost function, Inverse Problems 20 (2004), no. 3, 859-876. crossref(new window)

2.
T. Aktosun and R. Weder, Inverse spectral-scattering problem with two sets of discrete spectra for the radial Schrodinger equation, Inverse Problems 22 (2006), no. 1, 89-114. crossref(new window)

3.
C. T. Fulton, Singular eigenvalue problems with eigenvalue parameter contained in the boundary conditions, Proc. Roy. Soc. Edinburgh Sect. A 87 (1980/81), no. 1-2, 1-34.

4.
B. M. Levitan, On the solution of the inverse problem of quantum scattering theory, Mat. Zametki 17 (1975), no. 4, 611-624.

5.
B. M. Levitan, Inverse Sturm-Liouville problems, Translated from the Russian by O. Efimov. VSP, Zeist, 1987.

6.
V. E. Lyantse, An analog of the inverse problem of scattering theory for a non-selfadjoint operator, Mat. Sb. (N.S.) 72 (114) 1967 537-557.

7.
Kh. R. Mamedov, Uniqueness of the solution of the inverse problem of scattering theory for the Sturm-Liouville operator with a spectral parameter in the boundary condition, Mat. Zametki 74 (2003), no. 1, 142-146; translation in Math. Notes 74 (2003), no. 1-2, 136-140. crossref(new window)

8.
Kh. R. Mamedov and H. Menken, On the inverse problem of scattering theory for a differential operator of the second order, Functional analysis and its applications, 185-194, North-Holland Math. Stud., 197, Elsevier, Amsterdam, 2004.

9.
H. Menken H and Kh. R. Mamedov, On the inverse problem of the scattering theory for a boundary-value problem, Geometry, integrability and quantization, 226-236, Softex, Sofia, 2006.

10.
V. A. Marchenko, On reconstruction of the potential energy from phases of the scattered waves, Dokl. Akad. Nauk SSSR (N.S.) 104 (1955), 695-698.

11.
V. A. Marchenko, Sturm-Liouville Operators and Applications, Translated from the Russian by A. Iacob. Operator Theory: Advances and Applications, 22. Birkhauser Verlag, Basel, 1986.

12.
M. A. Naimark, Linear Differential Operators. II, Frederick Ungar Publishing Co., New York, 1967.

13.
E. A. Pocheykina-Fedotova, The inverse boundary value problem on the half-axis for a second order equation, Izv. Vyss. Ucebn. Zaved. Matematika 122 (1972), no. 7, 75-84.

14.
V. A. Yurko, On the reconstruction of the pencils of differential operators on the halfline, Mat. Zametki 67 (2000), no. 2, 316-320; translation in Math. Notes 67 (2000), no. 1-2, 261-265. crossref(new window)

15.
V. A. Yurko, An inverse problem for pencils of differential operators, Mat. Sb. 191 (2000), no. 10, 137-160; translation in Sb. Math. 191 (2000), no. 9-10, 1561-1586. crossref(new window)